U.S. doctors online nowAsk doctors free
Norco, CA
A 22-year-old male asked:

I had a rash all on my chest. the doctor gave me prednisone because they don't know what's causing it. it's back now. could it be bacterial infection?

1 doctor answer1 doctor weighed in
Dr. Michael Kleerekoper
A Verified Doctoranswered
Endocrinology 53 years experience
Rash: A bacterial infection is possible but not common. That said, please have your doctor check for bacterial infection. If you are not comfortable with your current doctor, ask your family or friends for a different doctor. Please let me know how things go!
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.